RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 1, Pages 3–10 (Mi mz11666)  

Approximation by Sums of the Form $\sum_k\lambda_kh(\lambda_kz)$ in the Disk

P. A. Borodin

Lomonosov Moscow State University

Abstract: Given a function $h$ analytic in the unit disk $D$, we study the density in the space $A(D)$ of functions analytic inside $D$ of the set $S(h,E)$ of sums of the form $\sum_k\lambda_kh(\lambda_kz)$ with parameters $\lambda_k\in E$, where $E$ is a compact subset of $\overline D$. It is proved, in particular, that if the compact set $E$ “surrounds” the point $0$ and all Taylor coefficients of the function $h$ are nonzero, then $S(h,E)$ is dense in $A(D)$.

Keywords: approximation, analytic function, density, $h$-sum.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00333
Ministry of Education and Science of the Russian Federation НШ-6222.2018.1
This work was supported by the Russian Foundation for Basic Research under grant 18-01-00333 and by the Presidential Program for the State Support of Leading Scientific Schools under grant NSh-6222.2018.1.


DOI: https://doi.org/10.4213/mzm11666

Full text: PDF file (460 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:1, 3–9

Bibliographic databases:

UDC: 517.538.5
Received: 06.05.2017
Revised: 16.10.2017

Citation: P. A. Borodin, “Approximation by Sums of the Form $\sum_k\lambda_kh(\lambda_kz)$ in the Disk”, Mat. Zametki, 104:1 (2018), 3–10; Math. Notes, 104:1 (2018), 3–9

Citation in format AMSBIB
\Bibitem{Bor18}
\by P.~A.~Borodin
\paper Approximation by Sums of the Form $\sum_k\lambda_kh(\lambda_kz)$ in the Disk
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/mz11666}
\crossref{https://doi.org/10.4213/mzm11666}
\elib{http://elibrary.ru/item.asp?id=35276445}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 1
\pages 3--9
\crossref{https://doi.org/10.1134/S0001434618070015}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054366914}


Linking options:
  • http://mi.mathnet.ru/eng/mz11666
  • https://doi.org/10.4213/mzm11666
  • http://mi.mathnet.ru/eng/mz/v104/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:200
    References:27
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019